# SDR AALA201711179001

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 18,789 hours, 3,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256001
- Part serial: FR7836
- Condition: Low Pressure
- Location: Door Assist
- Part time: 18,789 hours, 3,021 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR DAMPER EMERGENCY CYLINDER HAD LOW PRESSURE.  SERVICED L4 DOOR CYLINDER.
